Issue Title
 
Vol 12 Some new generalized Hermite-Hadamard inequalities for generalized convex functions and applications Abstract   PDF
Hüseyin BUDAK, Mehmet Zeki SARIKAYA
 
Vol 5 (2010-2011) Some Properties of Autosoluble Groups Abstract   PDF
Foroud Parvaneh, Mohammad Reza R. Moghaddam
 
Articles in Press Some Properties of Composition Operators on Cesaro Function Spaces Abstract
Forough Jafari, Zahra Kamali
 
Vol 13 Some properties of lEQ-algebras Abstract
Lida Torkzadeh, Leila Abbasian
 
Articles in Press Some Relations on Noetherian and Boolean Artinian BL-algebras Abstract
jamal kazemiasl, Farhad Khaksar Haghani, Shahram Heidarian
 
Vol 11 Some results on weakly compact positive left multipliers of a certain group algebra Abstract   PDF
Mohammad Javad Mehdipour
 
Vol 5 (2010-2011) Some Results on Graded Generalized Local Cohomology Modules Abstract   PDF
Fatemeh Dehghani-Zadeh, Hossein Zakeri
 
Vol 2 (2007-2008) Some Results on Regular Moduls Abstract
Naser Amiri
 
Vol 10 Some results on the growth analysis of entire functions using their maximum terms and relative L*-orders Abstract   PDF
Sanjib Kumar Datta, Tanmay Biswas, Ahsanul Hoque
 
Articles in Press Spaceability and algebrability of the set of non strongly McShane (product) integrable functions Abstract
Ali Farokhinia, Fatemeh Farmanesh
 
Vol 13 Stochastic Capacitated P-Median Problem with Normal Distribution; Case study: developing the tanks of an oil refinery Abstract
Mohammad Amin Hesami Nezhad, Mehdi Abbasi
 
Vol 6 Study of Subhomomorphic Property to a Ring Abstract   PDF
M. Baziar
 
Vol 11 Subspace Transitivity and Subspace Supercyclicity of Tuples of Operators in SOT and in the norm of Hilbert-Schmidt operators Abstract   PDF
Bahman Yousefi
 
Vol 9 Synchronization of Harb - Zohdy chaotic system via backstepping design Abstract   PDF
Moosarreza Shamsyeh Zahedi, Seyedeh Sanaz Rostami Sani
 
Vol 9 Tabu Search Algorithm to Solve the Intermodal Terminal Location Problem Abstract   PDF
hamidreza maleki
 
Articles in Press Tauberian theorems for statistical limit and statistical summability by weighted means of continuous fuzzy valued functions Abstract
Cemal Belen
 
Vol 10 t-best approximation in fuzzy quotient space Abstract   PDF
Abbas Razmand, Hamid Mazaheri
 
Vol 8 t-Best Proximity Pair in Fuzzy Normed Spaces Abstract   PDF
Hamid Reza Khademzadeh, Hamid Mazaheri Tehrani
 
Vol 10 Teaching-learning- based modified collaborative optimization algorithm Abstract   PDF
Alireza Fakharzadeh J., Somayeh Khosravi
 
Vol 12 The arithmetical rank of k-complete ideals Abstract   PDF
Luis A. Dupont, Daniel Mendoza, Miriam Rodríguez
 
Vol 9 The average shadowing property in continuous iterated function systems. Abstract   PDF
Mehdi Fatehi Nia
 
Articles in Press The Canonical Mapping $T_H$ for Weighted $L^p$-Spaces the General Case‎ Abstract
Fatemeh Esmaeelzadeh
 
Articles in Press The Category of Topological De Morgan Molecular Lattices Abstract
Ghasem Mirhosseinkhani, Narges Nazari
 
Vol 12 The Construction of Fraction Gamma Rings and Local Gamma Rings by Using Commutative Gamma Rings Abstract   PDF
Zohre Seyed Tabatabaee, Tahereh Roodbarylor
 
Vol 13 The Dual notion of fuzzy prime submodules Abstract   PDF
Habibollah Ansari-Toroghy, Farideh Mahboobi-Abkenar
 
276 - 300 of 413 Items << < 7 8 9 10 11 12 13 14 15 16 > >>